# SDR UPS96220571

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, LT 870 FORGING STR 9 HAS ONE CRACKED HOLE AND CRACK IN RADIUS ON FWD FLANGE.  INSTALLED EXTERNAL DOUBLERS AND REPAIRED IAW EO B727-5310-3057E AND EO B727-5310-8080A.
